Publication detail

Existence and Global Attractivity of Periodic Solutions to Some Classes of Difference Equations

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

Existence and Global Attractivity of Periodic Solutions to Some Classes of Difference Equations

English Title

Existence and Global Attractivity of Periodic Solutions to Some Classes of Difference Equations

Type

journal article in Web of Science

Language

en

Original Abstract

Sufficient conditions for existence and uniqueness of periodic solutions of investigated difference equations are determined. Asymptotic behavior of solutions is given as well.

English abstract

Sufficient conditions for existence and uniqueness of periodic solutions of investigated difference equations are determined. Asymptotic behavior of solutions is given as well.

Keywords

Difference equation; periodic solution; convergence of solution

Released

18.11.2019

ISBN

0354-5180

Periodical

FILOMAT

Year of study

2019

Number

33.10

State

RS

Pages from

3187

Pages to

3201

Pages count

15

URL

Documents

BibTex


@article{BUT160069,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="Existence and Global Attractivity of Periodic Solutions to Some Classes of Difference Equations",
  annote="Sufficient conditions for existence and uniqueness of   periodic solutions  of investigated difference equations are determined.  Asymptotic behavior of solutions is given as well.",
  chapter="160069",
  doi="10.2298/FIL1910187S",
  howpublished="online",
  number="33.10",
  volume="2019",
  year="2019",
  month="november",
  pages="3187--3201",
  type="journal article in Web of Science"
}